# SDR TWAA9907701

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0202175007
- Condition: Broken
- Location: Row 16-22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EGRESS LIGHTS ON RT SIDE OF AIRCRAFT WERE INOPERATIVE FROM ROW 16 TO ROW 22, AND BETWEEN THE A AND B BULKHEAD.  REPLACED BOTH LIGHT ASSEMBLIES DUE TO BROKEN WIRES.  CHECK-C 5-1-99 LAX.
